# SDR MASA200600811

- Difficulty date: March 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,392 hours, 13,582 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 855D1009
- Part serial: 392B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 23,801 hours, 18,616 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6679 BUR - FLAPS FAIL CAUTION MESSAGE IN STRAIGHT AND LEVEL FLIGHT WHILE IN CRUISE, NO FLAP MOVEMENT WAS SELECTED.  AIRCRAFT WAS FERRIED TO PHX FOR REPAIRS.  MX C/W PART A AND B, REPLACED RIGHT BPSU.
